# SDR USAA051553

- Difficulty date: December 14, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA400, S9R, MAJOR REPAIR, REMOVED DAMAGE, INSTALL 2 ANGLED DOUBLERS IAW TR 53-10-20C.  DEFECT SIZE: .375 IN.
